Symmetries and exact solutions of the shallow water equations for a two-dimensional shear flow |
| |
Authors: | A. A. Chesnokov |
| |
Affiliation: | (1) Lavrent’ev Institute of Hydrodynamics, Siberian Division, Russian Academy of Sciences, Novosibirsk, 630090, Russia |
| |
Abstract: | This paper considers nonlinear equations describing the propagation of long waves in two-dimensional shear flow of a heavy ideal incompressible fluid with a free boundary. A nine-dimensional group of transformations admitted by the equations of motion is found by symmetry methods. Two-dimensional subgroups are used to find simpler integrodifferential submodels which define classes of exact solutions, some of which are integrated. New steady-state and unsteady rotationally symmetric solutions with a nontrivial velocity distribution along the depth are obtained. __________ Translated from Prikladnaya Mekhanika i Tekhnicheskaya Fizika, Vol. 49, No. 5, pp. 41–54, September–October, 2008. |
| |
Keywords: | symmetry exact solutions two-dimensional shear flows long waves |
本文献已被 SpringerLink 等数据库收录! |
|